Anabolics
Search More Than 6,000,000 Posts
Results 1 to 7 of 7
  1. #1
    Tank21's Avatar
    Tank21 is offline Associate Member
    Join Date
    May 2002
    Location
    South Jersey
    Posts
    337

    kidney pain or paranoia?

    Hey guys, i am using **sus300 at 600mg a week and 35 mg Dbol a day.
    I noticed that my lower back, the sides, have been hurting . starting yesterday. I am only two weeks and a few days into the cycle. I am drinking tons of water but have noticed that since the begining my urine has been darker. Like a dark yellow. Whats the deal guys? is this common on test and dbol. I knew fina and halo are ones to watch.
    Whats a solution? Cranberry juice? anything else. What are your thoughts?

  2. #2
    TNT's Avatar
    TNT
    TNT is offline Retired Moderator
    Join Date
    Nov 2001
    Location
    Mid-Atlantic U.S.
    Posts
    1,413

    Re: kidney pain or paranoia?

    Originally posted by Tank21
    Whats a solution? Cranberry juice? anything else. What are your thoughts?
    Any AS can have negative impact on the kidneys and liver, but there's only one way to find out whether this is the case with regard to your symptoms: Head straight for your doctor's office and have them draw blood for a Comprehensive Metabolic Panel (CMP), a simple lab test that checks both kidney and liver function. (The CMP is a combination of the Basic Metabolic Panel for kidney function and the Hepatic Panel for liver function.)

    Forget the cranberry juice - the only people you'll be making happy are the friendly folks from Ocean Spray. And don't believe any wazoo who tells you that cranberry juice will ameliorate a kidney problem - that notion is strictly anecdotal.

    By the way, do tell the doctor about your cycle - you are protected by physician-patient confidentiality. If you're young and don't want to confide in your family's doctor, head for [i]any[i] doctor and be up front about your AS use. It will prevent a lot of unnecessary speculation.

  3. #3
    dizzle's Avatar
    dizzle is offline Respected Member
    Join Date
    May 2002
    Location
    Boise, Idaho
    Posts
    2,829
    Hey bro, I was taking 30-35mg of dbol the first 3 weeks of my test/eq cycle, and I ended up w/ a fucked up kidney. I could barely stand or walk because the pain was so bad. My piss was getting dark because I was pissing blood. The doctor told me it was a kidney stone, and gave me this weird xray and injected iodine in my blood. I ended up dropping the dbol, drank a gallon of cranberry juice the next two days w/ tons of water and everything went back to normal. A kidney stone never came out, so I assumed I didn't have one (yes, doctors can be wrong), so I guess it was some kind of kidney infection due to the dbol.

  4. #4
    allabs5150 is offline Associate Member
    Join Date
    Jun 2002
    Location
    New Jersey
    Posts
    159
    I am currently in week 5 of the following cycle:
    1-5 50mg d-bol e/d
    1-10 500 sost 250 2 times per week
    1-10 600 deca 300 2 times per week
    7-12 50mg winny e/d

    Around the 4th week my lower left side of my back started hurting pretty much the same way as Tank21 described should have finished up with the d-bol yesterday 8-4 but decided to stop Friday 8-2 as of today the pain in my lower back has gone away and the urine hasnt been as yellow, not sure but i am blaming it on the d-bol

  5. #5
    djsir007's Avatar
    djsir007 is offline Associate Member
    Join Date
    Jul 2002
    Location
    USA
    Posts
    338

    Whats Up

    I have been taking EQ 400mg/week and 40mg/day Winny Tabs. I am getting these same pains. I thought it was gas, and the pain at night would wake me up sometimes. Right at 2 1/2 weeks is when it started. Any more Ideas.

  6. #6
    Tank21's Avatar
    Tank21 is offline Associate Member
    Join Date
    May 2002
    Location
    South Jersey
    Posts
    337
    yeah man, it is freaking me out. It isnt as bad now, i will keep an eye on it for sure. guys, what brand,type of dbol are you all using. This may be the common denominator.
    TNT- Thanks for the response and i will def check inot that. I am just worried about going to the doctor, telling him my AAS use and then it having ramifications.(eg. insurance)

  7. #7
    djsir007's Avatar
    djsir007 is offline Associate Member
    Join Date
    Jul 2002
    Location
    USA
    Posts
    338

    Brand of Winny

    I was taking the TTOKKYO Winny Tabs, but a few of them look lighter like the dbols. I took only one last night and my back doesnt hurt at all this morning. I wont be taking those shits anymore. Although my buddy is taking them with no problems and I couldnt take winny injections either, so maybe I just cant take the winny.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •